# SDR FDEA202111172873

- Difficulty date: November 17, 2021
- Submitted: December 7, 2021
- Operation: Air carrier
- Aircraft: N601FE
- Make and model: Doug MD-11F
- Aircraft serial: 48401
- Aircraft time: 88,676 hours, 22,905 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: AFA00403
- Condition: Cracked
- Location: N/A
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER CENTER CARGO COMPARTMENT STATION 1741, X=0 FLOOR BEAM FOUND WITH CRACK. LOWER CENTER CARGO COMPARTMENT STATION 1741, X=0 CRACKED FLOOR BEAM REPAIRED   AS PER EA#1-5321-T0365615 PART 1. TITLE: FUSELAGE - CARGO COMP FLOORS - LOWER   CENTER CARGO FLOOR BEAM REPAIR, STA 1741, BETWEEN X =  5.500 AND X = -5.500. REPAIR   CLASSIFIED AS MAJOR PER GMM 6-2-100.
